# SDR SWIA202055162

- Difficulty date: November 1, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SUSPECT CRACK IN THE SUPPORT ELEMENT ON THE AFT END OF SLAT TRACK CANNISTER 1-3, FLAGGED AND MARKED.  C-CHECK RO 1/5/2021.  REPAIRED LEFT WING SLAT TRACK CANNISTER 1-3, REF REO 670-57-42-577 REV- DATED 2016-12-02 ALL STEPS COMPLETED.  LEAK CHECK GOOD.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUE CARD.
